Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 42, issue 4, 1999

Estimation of quadratic functionals of a density pp. 327-332 Downloads
Harú V. Martinez and María M. Olivares
A large-sample model selection criterion based on Kullback's symmetric divergence pp. 333-343 Downloads
Joseph E. Cavanaugh
On stochastic orderings between distributions and their sample spacings pp. 345-352 Downloads
Subhash C. Kochar
Parameter estimation under generalized ranked set sampling pp. 353-360 Downloads
YongHee Kim and Barry C. Arnold
Extremal points of infinite clusters in stationary percolation pp. 361-365 Downloads
Ronald Meester
The joint distribution of the hitting time and place to a sphere or spherical shell for Brownian motion with drift pp. 367-373 Downloads
Chuancun Yin
Threshold variable selection by wavelets in open-loop threshold autoregressive models pp. 375-392 Downloads
Wai-Cheung Ip, Heung Wong, Yuan Li and Zhongjie Xie
Some characterizations of the normal distribution pp. 393-400 Downloads
N. Bansal, G. G. Hamedani, Eric S. Key, Hans Volkmer, Hao Zhang and J. Behboodian
Bahadur-Kiefer representations for GM-estimators in linear Markov models with errors in variables pp. 401-408 Downloads
Kamal C. Chanda
Characterizations of Radon spaces pp. 409-413 Downloads
, D. Leão, M. D. Fragoso and P. R. C. Ruffino
Weighted estimation and tracking for Bienaymé Galton Watson processes with adaptive control pp. 415-421 Downloads
B. Bercu
Exponential inequality for associated random variables pp. 423-431 Downloads
D. A. Ioannides and G. G. Roussas

Volume 42, issue 3, 1999

Sharp entropy bounds for discrete statistical simulation pp. 219-227 Downloads
Dan Romik
Construction of systematic row-column designs with treatments unconfounded with the linear row x columns and quadratic row x columns interactions pp. 229-237 Downloads
John P. Mandeli
A metric for convergence in distribution pp. 239-247 Downloads
Suman Majumdar
The local linearization scheme for nonlinear diffusion models with discontinuous coefficients pp. 249-256 Downloads
O. Stramer
Stochastic monotonicity properties of Bayes estimation of the population size for capture-recapture data pp. 257-266 Downloads
O. Yoshida, J. G. Leite and H. Bolfarine
A comparison of nonparametric shape constrained bioassay estimators pp. 267-274 Downloads
Mary C. Meyer
A note on uniform consistency of the product-limit estimator with staggered entry pp. 275-281 Downloads
Kani Chen and Zhiliang Ying
Strong consistency under proportional censorship when covariables are present pp. 283-292 Downloads
Jacobo de Uña-Álvarez and Wenceslao González-Manteiga
Weak law of large numbers for arrays of random variables pp. 293-298 Downloads
Soo Hak Sung
Kaplan-Meier representation of competing risk estimates pp. 299-304 Downloads
Glen A. Satten and Somnath Datta
Covariance identities for exponential and related distributions pp. 305-311 Downloads
B. L. S. Prakasa Rao
Wavelet estimation for samples with random uniform design pp. 313-321 Downloads
T. Tony Cai and Lawrence D. Brown
Kolmogrov and Erdös test for self-normalized sums pp. 323-326 Downloads
Qiying Wang

Volume 42, issue 2, 1999

On asymptotic distributions of normal theory MLE in covariance structure analysis under some nonnormal distributions pp. 107-113 Downloads
Ke-Hai Yuan and Peter M. Bentler
On the exact distributions of Eulerian and Simon Newcomb numbers associated with random permutations pp. 115-125 Downloads
James C. Fu, W. Y. Wendy Lou and Yueh-Jir Wang
Compatibility conditions for a set of conditional Gaussian distributions pp. 127-130 Downloads
Chuanhai Liu
On some new properties of the beta distribution pp. 131-137 Downloads
Wlodzimierz Krysicki
Rosenthal's inequality for LPQD sequences pp. 139-144 Downloads
Sana Louhichi
The Laplace order and ordering of residual lives pp. 145-156 Downloads
Félix Belzunce, Eva Ortega and José M. Ruiz
Square tray distributions pp. 157-165 Downloads
Norman L. Johnson and Samuel Kotz
A paradox in least-squares estimation of linear regression models pp. 167-174 Downloads
Z. D. Bai and Meihui Guo
Limiting behavior of the ICF test for normality under Gram-Charlier alternatives pp. 175-184 Downloads
T. W. Epps
Third-order expansion of mean squared error of medians pp. 185-192 Downloads
J. S. Huang
The maximum occupancy number in a simple urn model pp. 193-200 Downloads
Wolfgang Stadje
An inverse of Sanov's theorem pp. 201-206 Downloads
Ayalvadi Ganesh and Neil O'Connell
Characterizations of stochastic orders based on ratios of Laplace transforms pp. 207-212 Downloads
Jaroslaw Bartoszewicz

Volume 42, issue 1, 1999

On equitable ratios of Dubins-Freedman type pp. 1-6 Downloads
Richard Isaac
Relation between the covariance and Fisher information matrices pp. 7-13 Downloads
Abram Kagan and Zinoviy Landsman
A polynomial model for bivariate extreme value distributions pp. 15-25 Downloads
S. Nadarajah
A minimality property of the minimal martingale measure pp. 27-31 Downloads
Martin Schweizer
On the posterior distribution of a location parameter from a strongly unimodal distribution pp. 33-37 Downloads
Chunsheng Ma
Goodness-of-fit test for linear models based on local polynomials pp. 39-46 Downloads
J. T. Alcalá, J. A. Cristóbal and W. González-Manteiga
Trimmed, Bayesian and admissible estimators pp. 47-51 Downloads
Jana Jurecková and Lev B. Klebanov
Goodness-of-fit tests for nonlinear heteroscedastic regression models pp. 53-60 Downloads
Jean Diebolt and Jacques Zuber
Complex-valued Wiener measure: An approach via random walk in the complex plane pp. 61-67 Downloads
Guy Jumarie
A comparison of some of pattern identification methods for order determination of mixed ARMA models pp. 69-79 Downloads
Wai-Sum Chan
The asymptotic behaviour of the Dickey-Fuller tests under the crash hypothesis pp. 81-89 Downloads
Antonio Montañés and Marcelo Reyes
Differentiation of the modified approximative Karhunen-Loeve expansion of a stochastic process pp. 91-98 Downloads
Juan Carlos Ruiz-Molina, Jesús Navarro and J. Mariano Valderrama
Characterization of the Weibull distribution by properties of the Fisher information under type-I censoring pp. 99-105 Downloads
Ilya Gertsbakh and Abram Kagan
Page updated 2021-08-01